# SDR UIEA2023060700598

- Difficulty date: June 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 109,729 hours, 21,614 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Rod
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A, J

## Discrepancy

UPON TAKEOFF, LE SLAT DISAGREE MESSAGE APPEARED ON EICAS. FOLLOWED QRH PROCEDURES. FLAPS WILL NOT MOVE TO UP POSITION. DIVERSION BACK TO SCK.( REMOVED AND REPLACED #6 SLAT OB SLAT CONTROL ROD REF AMM 27-81-04-434-036 AND AMM 27-81-00-825-437. OPS CHECK SATISFACTORY AT THIS TIME. PERFORMED BITE OF FSEU, NO CURRENT FAULTS FOUND REF AMM 27-51-00. )
